# SDR IPXA2023103119871

- Difficulty date: September 21, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 33,583 hours, 22,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: SRM5330710I1149N
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY  T-CHORD,  AT FR, 900 BETWEEN LBL 63 TO RBL 64 HAS CORROSION. DOT. 65-044. INSTALLED T-CHORD STA 900 R/H I.A.W SRM 51-40-02-0G.-  REVIEWED.
